# SDR AWKA20150604001

- Difficulty date: May 31, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 7,494 hours, 3,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00349
- Condition: Failed
- Location: Ac Bay
- Part time: 7,494 hours, 3,437 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WHILE ON TAKEOFF ROLL THE FLIGHT CREW NOTED A METALLIC SMELL & EVENTUALLY BLUE SMOKE AS THEY ROTATED.  SUSPECTING AN AIR CONDITION PACK FAILURE THE PACK WAS TURNED OFF & RAM AIR OPENED TO CLEAR THE SMOKE.  AN EMER WAS DECLARED & ON RETURN THE SMOKE & SMELL DISSIPATED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  FOUND THE TURBINE WHEEL BEARING SEIZED ON THE ACM PN 3471A020000.  THE ACM WAS REPLACED WITH A REPAIRED UNIT & ALL LEAK & OPERATIONS CHECKS PERFORMED, WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
